# SDR AALA2019061329002

- Difficulty date: June 11, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 36,071 hours, 12,787 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Selector Valve
- Part number: 114170009
- Part serial: SA0810352
- Condition: Faulty
- Location: Hyd System
- Part time: 36,061 hours, 12,784 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AFTER TAKEOFF HYD G RSVR OVHT ECAM WAS INTERMITTENTLY SOUNDING. ECAM PROCEDURE WAS FOLLOWED. OVHT (AMBER) LIGHT NEAR RESERVOIR ON HYD PAGE WAS ILLUMINATED AND DISAPPEARED AFTER LANDING. MAINTENANCE REPLACED SELECTOR VALVE ASSY 2524GM IAW AMM 32-31-31. LEAK CHECK & FUNCTIONAL TEST GOOD IAW AMM 32-31-00.
